Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Hair fall, Prescribed mintop,palmetto capsule, pumpkin seed oil. Any side effects?

hi iam having hair fall for past 7 years i have used many things but has of now iam using mintop solution and saw palmetto capsules and pumpkin seed oil oral hair is under control will i be having any side effect with this precscription and i have read that taking saw palmetto oral reduces sexual appel is it true so please guide what to take
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
mintop may cause contact dermatitis, pruritis,local burning, headache, gynecomastia and even heart problems.saw palmetto also have several side effect including impotence and testicular discomfort.
you can take diprovate scalp lotion -apply once daily,
multivitamins with micronutrients including biotin,
check for iron deficiency,
can use ketoconazole shampoo(nizoral) twice weekly.
thankyou for consulting HCM
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor